# SDR UPS99828721

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 46495972
- Condition: Cracked
- Location: Ws 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING STA 410 FLAP HINGE CANOE FITTING SIDE BRACE FITTINGS, 2EA ARE CRACKED.  REMOVED AND REPLACED FITTINGS IAW SRM 51-3-0.
